Publication detail

On equivalence of linear functional-differential equations

NEUMAN, F.

Original Title

On equivalence of linear functional-differential equations

English Title

On equivalence of linear functional-differential equations

Type

journal article

Language

en

Original Abstract

A criterion for equivalence of linear functional-differential equations is derived.

English abstract

A criterion for equivalence of linear functional-differential equations is derived.

Keywords

Criterion for equivalence, linear functional-differential equations

Released

10.05.1994

Publisher

Birkhäuser

Location

Basel-Boston-Berlin

Pages from

354

Pages to

359

Pages count

6

BibTex


@article{BUT43915,
  author="František {Neuman}",
  title="On equivalence of linear functional-differential equations",
  annote="A criterion for equivalence of linear functional-differential equations is derived.",
  address="Birkhäuser",
  chapter="43915",
  institution="Birkhäuser",
  journal="Results in Mathematics",
  number="3/4",
  volume="26",
  year="1994",
  month="may",
  pages="354--359",
  publisher="Birkhäuser",
  type="journal article"
}